# SDR SWAA2022031428047

- Difficulty date: August 10, 2019
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N7886A
- Make and model: Boeing 737752
- Aircraft serial: 35122
- Aircraft time: 41,521 hours, 20,568 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING LEADING EDGE PANEL 521TB IS CRACKED / REPAIRED CRACK TO L/H WING LEADINGE EDGE PANEL 521TB I/A/W SRM 57-41-01-2A-1 REV.68; SRM 51-70-04-2R-9 REV. 6 AND AMM 51-21-99-500-801 REV. 69. A13438; A09199; A20068
